# SDR DALA1308103746

- Difficulty date: March 21, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 39,791 hours, 14,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CREASE BEAM INNER THRESHOLD SUPPORT ANGLE IS CORRODED.  REPLACED CREASE BEAM IAW SRM 51-40-02.
